# SDR CA071202004

- Difficulty date: December 1, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112A4101209
- Condition: Chafed
- Location: Ws 260
- Part time: 19,198 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A/C UNDERGOING C-CHECK HEAVY MAINT. LT WING LOWER SKIN PANEL CHAFING DAMAGE FOUND DUE TO CONTACT WITH NACELLE STRUT AFT FAIRING OB BLADE SEAL AT APPROX WS 260. REPAIRED IAW EA 5720-01346. (TC NR 20071202004)
